# SDR AALA20011634

- Difficulty date: August 7, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 446-448, LEFT CUSP CORRODED, TOP SIDE ALSO 1 INCH CRACK IN LEFT CUSP STATION 446-448.  INSTALLED DOUBLER PER SRM 53-01 FIG 4.  (M)
